# SDR GTIA20130621353

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 27,254 hours, 11,663 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING SKIN LOWER T/E SURFACE CORRODED AT SPOILER NR 3 INBD ACTUATOR FITTING.
